MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console prompted errors 273, 254, and 162, and the procedure could not be completed.It was unknown if the patient was under sedation.There were no patient complications.Boston scientific has been unable to obtain additional information despite good-faith efforts.
 
Additional Manufacturer Narrative
Upon receipt of the brick and the pmcu board at our quality assurance laboratory, this device was thoroughly analyzed.Visual inspection of the device found the brick was in overall good physical condition, the ends were intact with all screws in place.It was also noted that there was no leakage along the end cap seams, the body was clean and light shines through the rod.The hv pmcu board was visually inspected and one of the components were found broken.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on analysis results, a conclusion code of cause traced to component failure which indicates that expected or random component failure without any design or manufacturing issue.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
israel
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20117749
Report Number2124215-2024-51785
Device Sequence Number7349780
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public07290109145426
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Device Lot Number0000000298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date09/02/2024
Supplement Report FDA Received Date12/04/2024
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown